American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Armin Rainer. Perturbation theory for normal operators. Trans. Amer. Math. Soc. 365 (2013) 5545-5577.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus and Rasul Shafikov. On the holomorphic closure dimension of real analytic sets. Trans. Amer. Math. Soc. 363 (2011) 5761-5772. MR 2817408.
Abstract, references, and article information   
View Article: PDF

[3] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF

[4] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adam Parusiński. Subanalytic functions . Trans. Amer. Math. Soc. 344 (1994) 583-595. MR 1160156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. J. Sussmann. Real analytic desingularization and subanalytic sets: an elementary approach . Trans. Amer. Math. Soc. 317 (1990) 417-461. MR 943608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masahiro Shiota. Piecewise linearization of real-valued subanalytic functions . Trans. Amer. Math. Soc. 312 (1989) 663-679. MR 958902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Shiota and M. Yokoi. Triangulations of subanalytic sets and locally subanalytic manifolds . Trans. Amer. Math. Soc. 286 (1984) 727-750. MR 760983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan H. Durfee. Neighborhoods of algebraic sets . Trans. Amer. Math. Soc. 276 (1983) 517-530. MR 688959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert M. Hardt. Topological properties of subanalytic sets . Trans. Amer. Math. Soc. 211 (1975) 57-70. MR 0379882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert M. Hardt. Slicing and intersection theory for chains modulo $\nu $ associated with real analytic varieties . Trans. Amer. Math. Soc. 183 (1973) 327-340. MR 0338430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1